# SDR AUS20020393

- Difficulty date: March 16, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 727281
- Engine: Pwa JT8D17
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 40,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT STABILISER SKIN CORRODED AT ATTACHMENT POINT TO REAR UPPER AUXILIARY SPAR CHORD ZONE 92, ELE 118.0 TO ELE 120.0. CPCP -LEVEL 2 CORROSION.
